Translator Disclaimer
june 2018 Value distribution and uniqueness results of L-functions concerning certain linear differential polynomials
Fang Liu, Xiao-Min Li, Hong-Xun Yi
Bull. Belg. Math. Soc. Simon Stevin 25(2): 225-240 (june 2018). DOI: 10.36045/bbms/1530065011

Abstract

In this paper, we study a uniqueness question of meromorphic functions concerning certain linear differential polynomials that share a nonzero finite value with the same of L-functions. The results in this paper extend the corresponding results from Li[6] and Li & Li[7].

Citation

Download Citation

Fang Liu. Xiao-Min Li. Hong-Xun Yi. "Value distribution and uniqueness results of L-functions concerning certain linear differential polynomials." Bull. Belg. Math. Soc. Simon Stevin 25 (2) 225 - 240, june 2018. https://doi.org/10.36045/bbms/1530065011

Information

Published: june 2018
First available in Project Euclid: 27 June 2018

zbMATH: 1440.11173
MathSciNet: MR3819124
Digital Object Identifier: 10.36045/bbms/1530065011

Subjects:
Primary: 11M36
Secondary: 30D35

Keywords: Differential polynomials , L-functions , Nevanlinna theory , Shared Values , Uniqueness theorems

Rights: Copyright © 2018 The Belgian Mathematical Society

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.25 • No. 2 • june 2018
Back to Top